# SDR HALA2017041000095

- Difficulty date: April 10, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 52,199 hours, 9,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 2 EMERGENCY LIGHTS INOP. RIGHT SIDE WING SLIDE ILLUMINATION LIGHTS. REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY (M733) PER AMM 33-51-07. OPS CHECK GOOD, OK FOR SERVICE.
